| Catalog Number |
00811400218 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: cat: 00877704004 lot: 3052345 bioloxâ® option, head, xl.G2: foreign ¿ australia.H6: proposed component code: mechanical (g04)- stem.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately two years post-implantation, the patient underwent a hip revision due to instability.All components were revised.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (5648920).
Event or Problem Description